# SDR SWAA2014093032445

- Difficulty date: September 19, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 73,887 hours, 62,836 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin Splice
- Part number: 6546577
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE, APU EXHAUST AFT MOUNTING RING AT 3 O'CLOCK POSITION INTERIOR SKIN SPLICE CRACKED.  R & R SKIN SPLICE IAW SRM & DWG.
